The Distance-regular Graphs with Intersection Number and with an Eigenvalue

and with an eigenvalue .

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: October 2, 1995/Revised: Revised November 26, 1997

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Koolen, J. The Distance-regular Graphs with Intersection Number and with an Eigenvalue . Combinatorica 18, 227–234 (1998). https://doi.org/10.1007/PL00009818

Download citation

  • AMS Subject Classification (1991) Classes:  05C